# SDR DALA2015120907503

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM LOCATED FRAME 68 AT LEVEL STR 23R AT AFT GALLEY AREA, REPLACED CONNECTING SECTION OF CROSSBEAM LOCATED FRAME 68 AT LEVEL STR 23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53474250.  MEASURE OF CRACK IS L=0.438".
